# SDR QXEA2012112901713

- Difficulty date: November 29, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB CLEAT CRACKED AT YW-79.7 ATTACHING TO OTBD SIDE OF RIB AT FWD GANG CHANNEL.  REMOVED RIB CLEAT IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW RIB CLEAT IAW SRM 51-40-07-02-01. INSTALLED NEW RIB CLEAT IAW SRM 51-42-05-02-01 AND SEALED IAW SRM 51-23-20-02-01.
